# SDR UPS96421707

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND WEB FLOOR STRUCTURE PLATE CRACKED AT BS 140 LBL 40.  REPAIRED WEB FLOOR STRUCTURE PLATE BETWEEN BS 140 AND 150 LBL. 40 ACC. SRM 51-40-02.
